# SDR 9703723246

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346NW
- Make and model: Airbus A320-212
- Aircraft serial: 400
- Engine: Cfmint CFM565A3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Elect Contl Unit
- Part number: 1519M83P04
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 11,910 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, ECAM MESSAGE ENG NR 2 TLA FAULT ANNUNCIATED.  TAKEOFF WAS ABORTED AT 60 KNOTS.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED ELECTRONIC CONTROL UNIT, POWERPLANT SERIAL NR, A/C TT AND A/C TC.
